# SDR 00FDEA00732

- Difficulty date: October 24, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 9,457 hours, 4,432 cycles
- Engine: Ge CF680C2A5
- Engine time: 6,870 hours, 3,467 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Sensor
- Condition: Inoperative
- Location: Nr 1 Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL PHL, NO FUEL FLOW NR 1.  RETURNED TO GATE.  REJECT 100 KTS.
